# SDR UALA2012101505838

- Difficulty date: October 14, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 61,116 hours, 7,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ALONG STAIRS TO UPPER DECK INOP.   SECURED LOOSE CONNECTION AT POWER FEEDER.
